2011, Volume 11, Number J11 (Special Volume)

Second Special Volume on The 6th International Conference: Dynamical Systems and Applications-2010, Antalya–Turkey, July 10-14, 2010

Table of Contents

Articles

Fractional Derivatives and Integrals on Time Scales via the Inverse Generalized Laplace Transform PDF
Nuno R. O. Bastos, Dorota Mozyrska, Delfim F. M. Torres 1-9
A Note on a Problem of Obtaining the Parameter of a Parabolic Equation PDF
Allaberen Ashyralyev, Oznur Demirdag 10-20
About the Diophantine Equation x^4 − q^4 = py^r PDF
Diana Savin 21-27
Study of Extreme Daily Rainfall Using GPD Model PDF
J. Deguenon, A. Barbulescu 28-37
A Note on The Second Order Accuracy Difference Scheme for Reverse Parabolic Equation PDF
Allaberen Ashyralyev, Ayfer Dural, Yasar Sözen 38-49
Detection of the Existence of Bifurcation Surfaces using the Optimal Derivative PDF
S. M. A Bekkouche, T. Benouaz, Martin Bohner 50-60
A Web Services Composition with BPEL for Satellite-Based Land Surface Temperature Estimation PDF
Cristina (Gherghina) Serban, Carmen Maftei, Alina Barbulescu 61-72
On the Numerical Solution of a Parabolic Inverse Problem with the Dirichlet Condition PDF
Allaberen Ashyralyev, Abdullah Said Erdogan 73-81
A Numerical Method for Solving Fuzzy Differential Equations PDF
A. Khastan, Y. Seif 82-91
Solution of a Parabolic Differential Equation with Nonlocal Boundary Conditions Using B-Spline Functions PDF
Mehrdad Lakestani 92-98
On Numerical Solution of Multipoint Nonlocal Elliptic-Parabolic Equations with Neumann Condition PDF
Allaberen Ashyralyev, Okan Gerçek 99-110
On spherically symmetric continuous wavelet transforms of functions from Liouville classes PDF
Ravshan Ashurov, Almaz Butaev 111-117
Nonconforming Finite Element Analysis for a Plate Contact Problem PDF
Khaireddine Fernane, Abdelhamid Ayadi 118-129
Linear Oscillation of Discrete Nonlinear Elliptic Equations PDF
Figen Ozpinar, Zeynep Fidan Kocak 130-142
Studies on Generalization of Special Equations at the q-Integers PDF
Özlem IŞIK, M. Çağrı ÜNÜVAR, Gülnur YEL, Neşe İŞLER 143-155
Asymptotic Behavior of a System of Parabolic Quasi-Variational Inequalities PDF
Yahia Nawel, Haiour Mohamed 156-166


Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.